# SDR AALA20060175

- Difficulty date: March 16, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - INFLIGHT RIGHT LANDING GEAR WOULD NOT EXTEND.  EXTENDED RIGHT LANDING GEAR MANUALLY.  LANDED JFK WITHOUT INCIDENT.  REPLACED RIGHT HAND MAIN LANDING GEAR DOWN (RETURN) LINE RESTRICTOR.  REPLACED RIGHT HAND GEAR SEQUENCE VALVE AND UPLOCK ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
